# SDR SWAA2023072581705

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 68,943 hours, 40,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN NEXT TO FWD FA JUMPSEAT COVER FELL OFF<[01] INSTALLED NEW EMERGENCY EXIT SIGN COVER NEXT TO FWD FA JUMPSEAT. WORK DONE PER AMM 33-51-01. OPS CHECK GOOD AT THIS TIME.
